Alert archive / Florida / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 142, NWS Jacksonville, FL

July 11, 2004Clay County, Saint Johns County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 11, 2004, 3:07 PM EDT for Clay County, Saint Johns County, Florida. It was in force for 38 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 11, 2004, 3:07 PM EDT (19:07 UTC)
Expired
Jul 11, 2004, 3:45 PM EDT
In force
38 min
Issued by
NWS Jacksonville, FL
Area
Counties, with a storm outline in the text

Counties Clay County, FL, Saint Johns County, FL

The radar

The Jacksonville radar (KJAX), 47 km from the middle of the area, began a volume at 19:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 11, 3:15 PM EDTTSTM WND DMGSwitzerland, FLFEW TREES ON LINES AND ACROSS COUNTY ROADS. NUMEROUS LIGHTNING STRIKES TO POWERLINES AND TRANSFORMERS. REPORTED BY CLAY EMC.
Jul 11, 3:30 PM EDTTSTM WND DMGGreen Cove Springs, FLTREES DOWN. REPORTED BY CLAY REMC.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 7.1 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2004-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1881 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2004-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1881 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
1151 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KJAX 111907
SVRJAX
FLC019-109-111945-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
307 PM EDT SUN JUL 11 2004

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CLAY COUNTY IN NORTHEAST FLORIDA
  ST. JOHNS COUNTY IN NORTHEAST FLORIDA

* UNTIL 345 PM EDT

* AT 307 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 5
  MILES EAST OF ORANGE PARK...OR ABOUT 3 MILES NORTH OF MANDARIN...
  MOVING SOUTH AT 15 MPH.

* SOME LOCATIONS NEAR THE PATH OF THE STORM THROUGH 345 PM EDT...
  ORANGE PARK...
  FRUIT COVE...
  SWITZERLAND...
  GREEN COVE SPRINGS AND PICOLATA...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.


LAT...LON 2985 8155 2990 8181 3016 8174 3019 8170
      3019 8167 3018 8169 3012 8167 3013 8160
      3010 8152
$$


PETERSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 2:05 PM EDT, 1 hour 2 minutes earlier.

Area forecast discussion, Jul 11, 2:05 PM EDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
205 PM EDT SUN JUL 11 2004

.CURRENTLY...MSAS ANALYSIS SHOWING BROAD TROUGH OF LOW PRESSURE
EXTENDING FROM OFFSHORE THE MID ATLANTIC TO ACROSS NE FL. THE
LOW LEVEL FLOW ACROSS MOST OF THE CWA WAS N OR NW BETWEEN 5
AND 10 MPH. ALOFT...THERE WAS AN ANTICYCLONE ACROSS THE
CENTRAL GULF RESULTING IN A NORTHERLY FLOW ALOFT ACROSS
THE SOUTHEAST U.S. SATELLITE IMAGERY SHOWING VORT ENERGY
CUTTING INTO THE UPPER RIDGE FROM THE EAST. ANOTHER DEVELOPING
MCS WAS WELL THE COAST TRACKING SW. LATEST SATELLITE
DERIVED SOUNDINGS SHOW A MOIST AND VERY UNSTABLE ATMOSPHERE
WITH CAPE AT JAX 4600J AND K INDEX 37. WSR 88D INDICATING
THUNDERSTORMS ERUPTING ALONG THE EAST COAST SEABREEZE WITH
STRONGEST STORMS ACROSS THE SE PART OF THE CWA WHERE THERE
WAS PVA IN ASSOCIATION WITH A VORT MAX ROTATING AROUND
PERIPHERY OF UPPER RIDGE.

.SHORT TERM (TONIGHT-WED)...WITH THE UPPER HIGH WELL WEST OF THE
REGION...THE DOOR IS OPEN FOR ANY UPPER DISTURBANCES TO MOVE SOUTH
AND WEST ALONG THE WEAKNESS IN THE RIDGE. THE RUC IS HINTING AT VORT
ENERGY SKIRTING THE EAST COAST THIS AFTERNOON...WHICH IS WHAT IS
HAPPENING. EXPECT THESE STORMS TO PROGRESS FURTHER INLAND...WITH
ADDITIONAL STORMS FORMING THROUGHOUT CWA AND THEN MOVING CWA. WITH
ALL THIS IN MIND...WILL GO SCATTERED POPS THIS EVE...WITH HIGHEST
ACROSS THE INLAND AREAS BETWEEN I-95 AND I-75. THE MAIN CONCERNS
FROM THESE STORMS WILL BE THE INTENSE CLOUD TO GROUND LIGHTNING
(FROM HIGH PW AND CAPE) AND THE LOCALLY HEAVY RAINS FROM POSSIBLE
TRAINING OF CELLS. THE STRONGER STORMS (NEAR SEA BREEZE COLLISION)
COULD ALSO PRODUCE HAIL AND STRONG AND DAMAGING WIND GUSTS.
CONVECTION THIS EVENING WILL BE DETERMINED BY ANY STORMS THAT
DEVELOP UPSTREAM AND TRACK SOUTH TOWARDS THE CWA. MODEL CONSENSUS
SHOW WEAK RIDGING BUILDING INTO THE REGION ON MON. THIS ALONG WITH
SLIGHTLY LOWERING PWATS WILL RESULT IN LESS COVERAGE...WITH GREATEST
COVERAGE ACROSS INTERIOR NORTHEAST FLORIDA WHERE SEA BREEZE WILL
INTERACT WITH CONVERGING FLOW IN THE MID LEVELS. HOWEVER...BELIEVE
THE ETA AND NGM ARE TOO DRY AND WILL KEEP SCATTERED POPS GOING.
TUESDAY...COL ESTABLISHES AS REGION TRANSITIONS BETWEEN SYSTEMS.
UPPER TROF CONTINUES TO DIG SOUTH OVER THE EASTERN UNITED
STATES...WITH ATTENDANT FRONTAL BOUNDARY ENTERING THE SOUTHEAST
UNITED STATES. BETTER MODEL CONSENSUS SHOWING LIKELY ACROSS INLAND
SE GA AND NEAR I-10. HAVE GONE WITH 40 TO 60 PCT POPS.

.LONG TERM (THU THROUGH SUN)...VERY AMPLIFIED PATTERN FOR THIS TIME
OF YEAR AS LONG RANGE MODELS CONTINUE TO CARVE A DEEP TROF OVER THE
EASTERN UNITED STATES. THE LATEST RUN OF MRF CONTINUES TO DRAG A
COLD FRONT SLOWLY THROUGH CWA FRI AND SAT BEFORE STALLING IT JUST TO
THE SOUTH WITH DRIER AIR MOVING IN ACROSS THE NORTH CWA OVER THE
WEEKEND. THIS DOES NOT APPEAR TOO UNREASONABLE GIVEN THE AMPLITUDE
OF THE TROUGH. HOWEVER...THE ECMWF IS NOT AS AGGRESSIVE WITH THE
FRONT AND APPEARS TO STALL IT NEAR THE FL GA BORDER. WILL CONTINUE
PREVIOUS FORECAST OF NEAR CLIMO POPS ACROSS CWA EXCEPT TO DROP INLAND
SE GA TO 20 PCT OVER THE WEEKEND. TEMPS WILL BE NEAR OR SLIGHTLY
ABOVE CLIMO AS HOT WEST WINDS CONTINUE.
&&

.MARINE...GFS/ETA CONSENSUS WINDS CAPTURING WIND MAX OF 16 KNOTS AT
41012 DECENTLY...AND SWLY WINDS WILL CONTINUE TO WEAKEN THIS
AFTERNOON AND BECOME LIGHT AND VARIABLE AS THE SEA BREEZE DEVELOPS
NEAR THE COAST AND MOVES INLAND. LIGHT SWLY FLOW WILL ESTABLISH
ITSELF AGAIN TONIGHT. NOAA WAVE WATCH CONTINUES TO HANDLE FLAT 1-3
FT SEAS NICELY.
&&

.PRELIMINARY POINT TEMPS/POPS...
AMG 73 94 74 93 / 30 40 20 50
SSI 76 89 77 90 / 30 40 20 50
JAX 74 92 74 93 / 40 40 20 50
SGJ 76 88 76 89 / 40 40 20 50
GNV 72 92 72 92 / 40 50 20 50
OCF 72 92 72 92 / 40 50 20 40
&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
&&

PP/JH
Hazardous weather outlook, Jul 11, 11:58 AM EDT, 3 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
NOON EDT SUN JUL 11 2004

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-121000-
ALACHUA FL-APPLING GA-ATKINSON GA-BACON GA-BAKER FL-BRADFORD FL-
BRANTLEY GA-CHARLTON GA-CLAY FL-CLINCH GA-COASTAL CAMDEN GA-
COASTAL GLYNN GA-COFFEE GA-COLUMBIA FL-DUVAL FL-ECHOLS GA-FLAGLER FL-
GILCHRIST FL-HAMILTON FL-INLAND CAMDEN GA-INLAND GLYNN GA-
JEFF DAVIS GA-MARION FL-NASSAU FL-PIERCE GA-PUTNAM FL-ST. JOHNS FL-
SUWANNEE FL-UNION FL-WARE GA-WAYNE GA-
NOON EDT SUN JUL 11 2004

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER THE
COASTAL COUNTIES WITH ACTIVITY SHIFTING INLAND LATER THIS AFTERNOON
ACCOMPANIED WITH THE SEA BREEZE COLLISION.  HEAVY DOWNPOURS...
FREQUENT CLOUD TO GROUND LIGHTNING STRIKES...AND GUSTY WINDS UP TO
45 MPH MAY OCCUR IN THE STRONGEST STORMS. THE SHOWERS AND STORMS WILL
PROGRESS SOUTH AND SOUTHWEST AT 10 TO 15 MPH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY...
SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE
EACH DAY THROUGH THE PERIOD.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.

ECZ/PP

In the hours before

Special weather statement, Jul 11, 2:08 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
208 PM EDT SUN JUL 11 2004

FLZ024-025-111900-
DUVAL FL-NASSAU FL-
208 PM EDT SUN JUL 11 2004

...A SIGNIFICANT WEATHER ALERT HAS BEEN CONTINUED FOR NASSAU COUNTY
AND ISSUED FOR DUVAL COUNTY FOR STRONG THUNDERSTORM
WINDS...HAIL...HEAVY RAINFALL AND EXCESSIVE LIGHTNING VALID UNTIL
300 PM EDT...

AT 208 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM
YULEE TO 9 MILES WEST OF YULEE...OR ALONG A LINE EXTENDING FROM 5
MILES SOUTH OF ST. MARYS TO 8 MILES SOUTH OF KINGSLAND...STATIONARY.
THIS CLUSTER OF STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
CALLAHAN...NASSAU VILLAGE-RATLIFF...YULEE...OCEANWAY...JACKSONVILLE
INTERNATIONAL AND AMELIA CITY THROUGH 300 PM EDT. HAIL UP TO ONE HALF
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

HESS
Special weather statement, Jul 11, 2:32 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
232 PM EDT SUN JUL 11 2004

FLZ033-037-111915-
PUTNAM FL-ST. JOHNS FL-
232 PM EDT SUN JUL 11 2004

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SOUTHERN ST.
JOHNS AND NORTHEASTERN PUTNAM COUNTIES FOR STRONG THUNDERSTORM
WINDS...HEAVY RAINFALL AND EXCESSIVE LIGHTNING VALID UNTIL 315
PM EDT...

AT 232 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED 6 MILES SOUTH OF
BAKERSVILLE...OR ABOUT 8 MILES NORTH OF HASTINGS...MOVING SOUTH AT 15
MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS
AROUND
PICOLATA...ELKTON...BAKERSVILLE...SPUDS...BOSTWICK...HASTINGS...
ORANGE MILLS AND PALATKA THROUGH 315 PM EDT. SMALL HAIL...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

HESS
Special weather statement, Jul 11, 2:36 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
236 PM EDT SUN JUL 11 2004

FLZ024-025-GAZ166-111915-
COASTAL CAMDEN GA-DUVAL FL-NASSAU FL-
236 PM EDT SUN JUL 11 2004

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR EASTERN
NASSAU...EASTERN DUVAL AND EASTERN CAMDEN COUNTIES FOR STRONG
THUNDERSTORM WINDS...HEAVY RAINFALL AND EXCESSIVE LIGHTNING VALID
UNTIL 315 PM EDT...

AT 236 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED OVER ST. MARYS...MOVING
SOUTH AT 10 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL ALSO
AFFECT AREAS AROUND ST. MARYS...DUNGENESS...FERNANDINA BEACH...
YULEE...AMELIA CITY...TALBOT ISLAND...OCEANWAY AND LITTLE TALBOT
ISLAND THROUGH 315 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

HESS
Special weather statement, Jul 11, 2:39 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
239 PM EDT SUN JUL 11 2004

FLZ025-111930-
DUVAL FL-
239 PM EDT SUN JUL 11 2004

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR DUVAL COUNTY FOR
STRONG THUNDERSTORM WINDS...HEAVY RAINFALL AND EXCESSIVE LIGHTNING
VALID UNTIL 330 PM EDT...

AT 239 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED 5 MILES SOUTHEAST OF
OCEANWAY...OR ABOUT 7 MILES NORTH OF ARLINGTON...MOVING SOUTHWEST AT
10 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS
AROUND OCEANWAY...FORT CAROLINE...JACKSONVILLE INTERNATIONAL...UNF...
ARLINGTON...TALLYRAND...DOWNTOWN JACKSONVILLE AND SAN MARCO THROUGH
330 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

HESS
Special weather statement, Jul 11, 2:42 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
242 PM EDT SUN JUL 11 2004

FLZ025-033-111915-
DUVAL FL-ST. JOHNS FL-
242 PM EDT SUN JUL 11 2004

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR WESTERN ST. JOHNS
AND SOUTHERN DUVAL COUNTIES FOR STRONG THUNDERSTORM WINDS...HEAVY
RAINFALL AND EXCESSIVE LIGHTNING VALID UNTIL 315 PM EDT...

AT 242 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED 5 MILES SOUTHEAST OF FRUIT
COVE...MOVING SOUTH AT 10 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS
WILL ALSO AFFECT AREAS AROUND SWITZERLAND...MANDARIN...FRUIT COVE AND
BAYARD THROUGH 315 PM EDT. SMALL HAIL...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

HESS
Special weather statement, Jul 11, 3:07 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
307 PM EDT SUN JUL 11 2004

GAZ162-163-111945-
CLINCH GA-ECHOLS GA-
307 PM EDT SUN JUL 11 2004

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SOUTHERN CLINCH
AND EASTERN ECHOLS COUNTIES FOR STRONG THUNDERSTORM WINDS AND HAIL
VALID UNTIL 345 PM EDT...

AT 307 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 10 MILES NORTH OF FARGO...MOVING SOUTH
AT 10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
NEEDMORE AND FARGO THROUGH 345 PM EDT. HAIL UP TO ONE HALF INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

HESS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 2:51 PM EDTSevere Thunderstorm WarningJAXDuval39 min
Jul 11, 3:03 PM EDTSevere Thunderstorm WarningJAXMarion42 min
Jul 11, 4:04 PM EDTSevere Thunderstorm WarningJAXBaker, Union41 min
Jul 11, 4:07 PM EDTSevere Thunderstorm WarningJAXBradford, Clay38 min
Jul 11, 4:36 PM EDTTornado WarningJAXBradford24 min
Jul 11, 4:37 PM EDTSevere Thunderstorm WarningJAXAlachua53 min
Jul 11, 4:49 PM EDTTornado WarningJAXAlachua26 min

Nearby

Severe Thunderstorm Warnings in Florida, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.